×

Limit theorems for the ratio of the empirical distribution function to the true distribution function. (English) Zbl 0382.60031


MSC:

60F15 Strong limit theorems
60G17 Sample path properties
62G30 Order statistics; empirical distribution functions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bennett, G., Probability inequalities for the sum of independent random variables, J. Amer. Statist. Assoc., 57, 33-45 (1962) · Zbl 0104.11905
[2] Chang, Li-Chien, On the ratio of the empirical distribution function to the theoretical distribution function, Selected Transl. in Math. Statist. and Probab. Amer. Math. Soc., 4, 17-38 (1964)
[3] Csáki, E., The law of the iterated logarithm for normalized empirical distribution function, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 38, 147-167 (1977) · Zbl 0336.60029
[4] Csörgö, M.; Révész, P., Some notes on the empirical distribution function and the quantile process, Coll. Math. Soc. J. Bolyai, Limit theorems of probability theory, 11, 59-71 (1975) · Zbl 0315.62013
[5] Daniels, H. E., The statistical theory of the strength of bundles of threads, I, Proc. Roy. Soc. London Ser. A, 183, 405-435 (1945) · Zbl 0063.01035
[6] Hoeffding, W., Probability inequalities for sums of bounded random variables, J. Amer. Statist. Ass., 58, 13-30 (1963) · Zbl 0127.10602
[7] James, B. R., A functional law of the iterated logarithm for weighted empirical distributions, Ph.D. dissertation (1971), Berkeley, California: Department of Statistics, University of California, Berkeley, California
[8] Kiefer, J., Iterated logarithm analogues for sample quantiles whenp_n↓0, Proc. 6th Berkeley Sympos. Math. Statist. Probab. Univ. of California Press, 1, 227-244 (1972) · Zbl 0264.62015
[9] Krumbholz, W., On large deviations of Kolmogorov-Smirnov-Renyi type statistics, J. Multivariate Anal., 6, 644-652 (1976) · Zbl 0353.60034
[10] Krumbholz, W., The general form of the law of the iterated logarithm for generalized Kolmogorov-Smirnov-Rényi statistics, J. Multivariate Anal., 6, 653-658 (1976) · Zbl 0352.62015
[11] Lai, T. L., On Chernoff-Savage statistics and sequential rank tests, Ann Statist., 3, 825-845 (1975) · Zbl 0331.62059
[12] McBride, J.: Functional analogues of iterated logarithm type laws for empirical distribution functions whose arguments tend to 0 at an intermediate rate. Unpublished thesis at the University of Chicago (1974)
[13] Robbins, H., A one-sided confidence interval for an unknown distribution function, Ann. Math. Statist., 25, No. 2, 409 (1954)
[14] Robbins, H.; Siegmund, D., On the law of the iterated logarithm for maxima and minima, Proc. 6th Berkeley Symp, Math. Statist. Probab. Univ. of California Press, 3, 51-70 (1972) · Zbl 0281.60027
[15] Shorack, G.: Some law of the iterated logarithm type results for the empirical process. [To appear in Ann. Probability 1978]
[16] Shorack, G.; Wellner, J., Linear bounds on the empirical distribution function, Ann. Probability, 6, 349-353 (1978) · Zbl 0376.60034
[17] Wellner, J., A law of the iterated logarithm for functions of order statistics, Ann. Statist., 5, 481-494 (1977) · Zbl 0365.62046
[18] Wellner, J., A Glivenko-Cantelli theorem and strong laws of large numbers for functions of order statistics, Ann. Statist., 5, 473-480 (1977) · Zbl 0365.62045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.